Colourings with bounded monochromatic components in graphs of given circumference

Bojan Mohar, Bruce Reed, David R. Wood

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We prove that every graph with circumference at most k is O(log k)- colourable such that every monochromatic component has size at most k. The O(log k) bound on the number of colours is best possible, even in the setting of colourings with bounded monochromatic degree.

Original languageEnglish
Pages (from-to)236-242
Number of pages7
JournalAustralasian Journal of Combinatorics
Volume69
Issue number2
Publication statusPublished - 2017

Cite this